Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Lightheadedness, dizziness and tiredness with high BP. Why would this happen suddenly?

My husband has always had good blood pressure , but yesterday at work, he suddenly felt light headed, dizzy, tired and needed to lie down. The nurse took his blood pressure and it was 159 over 99. He had to stay down about 2 hours. Two hours later it was 140 over 88 and he felt a little better, but it really scared us because he has never had BP problems. Any idea what would cause this?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello dear and thanks for the query
There are number of reasons for Hypertension:
1. Family History
2. Male sex
3. High Total Cholesterol and Triglycerides
4. Low good Cholesterol (HDL)
5. Stress
6. Obesity/ overweight
7. Lack of exercise
8. Smoking and Alcohol

You can make a list of the cause and reduce them to get rid of the problem. But presently you needs a proper anti-hypertensive drug to get control over it.
Best Wishes
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor